# SDR ASAA2021081435712

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 34,828 hours, 10,159 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: 3250452020
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICES REPORT CJ9 HARNESS MISSING O RING IN CONNECTOR HOUSING. GROUNDED - YES. REMOVED AND REPLACED CJ9 HARNESS REF B737-800 AMM 73-21-06-400-803-F00 PERFORMED STEPS OF FADEC TEST REF AMM 73-21-00-700-802-F00 3A,B,C,E ALL TESTS GOOD ACTUATORS TEST STILL REQUIRED. ALT DEACTIVATION PERFORMED AND REVERSED REF CHAPTER 5 TABLE 3 ITEM 1. PERFORMED ACTUATORS TEST PER AMM 71-00-00-700-807 TEST GOOD.
